A member asked:

I have had a total knee replacement. i was precribe ativan (lorazepam) 2x day and 2 percocet 10/325 6x per day. what are the detox symptoms weaning off of ativan (lorazepam) and percocet 10/325. with each dose i do not take i feel sicker and sicker.

A doctor has provided 1 answer
Dr. Rick Pospisil answered

Specializes in Orthopedic Surgery

Almost flu like symptoms with muscle ache ,nausea with vomiting , sometimes diarrhea. Loss of appetite , feelings of weakness and apathy , sometimes shaking and chills with runny nose. Most of the worst can occur during the first 24-36 hours . Sometimes one can minimize these symptoms by decreasing the pain meds by 10%, per day . This can best be accomplished by increasing the time interval btwn

Answered Nov 20, 2015

2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...